# SDR IPXA2019080745418

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Slat
- Component: Slat, Airbus
- Component part number: A5786325116700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #1 SLAT LOWER SKIN AT T/E WEDGE IS DENTED AND GOUGED.REPAIRED RIGHT WING #1 SLAT IAW E.O. A300-5750-73501-A AND SAA E.A. 300-5720-01-A7847.
